Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension problem for quasi-additive set functions and Radon-Nikodym derivatives


Author: Lamberto Cesari
Journal: Trans. Amer. Math. Soc. 102 (1962), 114-146
MSC: Primary 28.80
DOI: https://doi.org/10.1090/S0002-9947-1962-0142724-0
MathSciNet review: 0142724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Quasi additive set functions and the concept of integral over a variety, Trans. Amer. Math. Soc. vol. 102 (1962), pp. 94-113. MR 0142723 (26:292)
  • [2] -, Surface Area, Princeton University Press, 1956. MR 0074500 (17:596b)
  • [3] L. Cesari and L. H. Turner, Surface integral and Radon-Nikodym derivatives, Rend. Circ. Mat. Palermo vol. 7 (1958) pp. 143-154. MR 0104781 (21:3534)
  • [4] P. R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] A. Rosenthal, Set functions, Albuquerque, University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [6] H. Whitney, Geometric integration theory, Princeton University Press, 1957. MR 0087148 (19:309c)
  • [7] E. Čech, Sur la dimension des espaces parfaitement normaux, Bull. Intern. Acad. Bohème vol. 33 (1932) pp. 38-55.
  • [8] P. Alexandroff and P. Urysohn, Mémoire sur les ensembles compacts, Verh. Acad. Amsterdam vol. 14 (1928-1929), pp. 93.
  • [9] N. Vedenissoff, Sur les fonctions continues dans les espaces topologiques, Fund. Math. vol. 27 (1936) pp. 234-238.
  • [10] T. Nishiura, Analytic theory of continuous transformations, Thesis, Purdue University, 1959.
  • [11] L. H. Turner, Measures induced on a $ \sigma $-algebra by a surface, Duke Math. J. vol. 26 (1959) pp. 501-510. MR 0106985 (21:5714)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0142724-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society